# SDR C2XA04BT118

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 3,061 hours, 1,636 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW REPORTED STRONG ODOR IN THE CABIN.  AIRCRAFT DIVERTED TO PHL AS PRECAUTION.  INSPECTED AIRCRAFT, PERFORMED ENGINE AND APU WITH BLEEDS ON.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
